RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 520–532 (Mi tvp3132)  

This article is cited in 5 scientific papers (total in 5 papers)

Limit theorems for the maximal random sums

V. M. Kruglov, Zhang Bo

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: Necessary and sufficient conditions are given for monotone sequences of scaled random variables with a random index to converge weakly or converge weakly with the mixing property in Rényi's sense. The main results are related with the case when the terms of the sequences are sequential maximal sums of independent random variables.

Keywords: weak convergence, mixing property in Rényi's sense, maximalsum of random variables, random variable.

DOI: https://doi.org/10.4213/tvp3132

Full text: PDF file (635 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 468–478

Bibliographic databases:

Received: 06.02.1995

Citation: V. M. Kruglov, Zhang Bo, “Limit theorems for the maximal random sums”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 520–532; Theory Probab. Appl., 41:3 (1997), 468–478

Citation in format AMSBIB
\Bibitem{KruZha96}
\by V.~M.~Kruglov, Zhang~Bo
\paper Limit theorems for the maximal random sums
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 520--532
\mathnet{http://mi.mathnet.ru/tvp3132}
\crossref{https://doi.org/10.4213/tvp3132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450072}
\zmath{https://zbmath.org/?q=an:0896.60009}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 468--478
\crossref{https://doi.org/10.1137/S0040585X97975216}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3132
  • https://doi.org/10.4213/tvp3132
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Doney R.A., Maller R.A., “Random walks crossing curved boundaries: A functional limit theorem, stability and asymptotic distributions for exit times and positions”, Advances in Applied Probability, 32:4 (2000), 1117–1149  crossref  mathscinet  zmath  isi  scopus
    2. A. I. Sakhanenko, “On transient phenomena in random walks”, Theory Probab. Appl., 49:2 (2005), 354–367  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Cwikkinska I., Rychlik Z., “Weak convergence of random sums and maximum random sums under nonrandom norming”, Asymptotic Methods in Stochastics, Fields Institute Communications, 44, 2004, 245–263  mathscinet  isi
    4. Sreehari M., “On the equivalence of limit distributions of a sum and of a maximum sum of independent random variables”, Statistics & Probability Letters, 80:9–10 (2010), 860–863  crossref  mathscinet  zmath  isi  scopus
    5. Yang Wenquan, “On the Equivalence of Limit Distributions of a Sum and of a Maximum Sum of $\widetilde\rho$-Mixing Random Variables”, Proceedings of the 2014 International Conference on Mechatronics, Electronic, Industrial and Control Engineering, Aer-Advances in Engineering Research, 5, eds. Chang L., Guiran C., Zhen L., Atlantis Press, 2014, 444–447  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:201
    Full text:44
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019